# SDR REXA2014100100894

- Difficulty date: September 27, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 22,570 hours, 19,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS NOTED IN THE FUSELAGE SKIN BETWEEN FS 582 & FS 588 STRINGER 20L & 21L MEASURING 6 INCHES X 1 INCH X 0.010 INCHES DEEP.  REPAIRED IAW EA CRJ253-02952.
